@article{AL_2021_60_1_a3,
author = {N. D. Markhabatov and S. V. Sudoplatov},
title = {Topologies, ranks, and closures for families of {theories.~II}},
journal = {Algebra i logika},
pages = {57--80},
year = {2021},
volume = {60},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2021_60_1_a3/}
}
N. D. Markhabatov; S. V. Sudoplatov. Topologies, ranks, and closures for families of theories. II. Algebra i logika, Tome 60 (2021) no. 1, pp. 57-80. http://geodesic.mathdoc.fr/item/AL_2021_60_1_a3/
[1] N. D. Markhabatov, S. V. Sudoplatov, “Topologii, rangi i zamykaniya dlya semeistv teorii. I”, Algebra i logika, 59:6 (2020), 649–679 | MR
[2] S. V. Sudoplatov, “Closures and generating sets related to combinations of structures”, Izv. Irkutskogo gos. un-ta. Ser. Matem., 16 (2016), 131–144 | MR | Zbl
[3] S. V. Sudoplatov, “Approximations of theories”, Sib. elektron. matem. izv., 17 (2020), 715–725 http://semr.math.nsc.ru/v17/p715-725.pdf | MR | Zbl
[4] S. V. Sudoplatov, “Combinations of structures”, Izv. Irkutskogo gos. un-ta. Ser. Matem., 24 (2018), 82–101 | MR | Zbl
[5] S. Sudoplatov, “Ranks for families of theories and their spectra”, Lobachevskii J. Math., 2019 (to appear) , arXiv: 1901.08464v1
[6] A. Pillay, Ch. Steinhorn, “Definable sets in ordered structures. I”, Trans. Am. Math. Soc., 295:2 (1986), 565–592 | DOI | MR | Zbl